MAUDE Adverse Event Report: HOLOGIC, INC PROVU CONSOLE ASSEMBLY; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC PROVU CONSOLE ASSEMBLY; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acessa procedure on (b)(6) 2025, there a tabletop generator indicator (ttfg) that would not stay on after the ttfg was plugged into the system.The staff checked the ttfg cable and the ttfg placement and confirmed both were correct.The system power cycled and an error was receieved when it powered back on that stated guidance failure, no tracker and there was no green check on screen to indicate the ttfg was connected.The system power cycled multiple times and the ttfg cable was unplugged and re-plugged from both the system and the ttfg which did not resolve.The physician chose to abort the procedure where no 3d guidance could be used.After testing the system on site with additional equipment, it was discovered that the issue was with the generator.The testing successfully connected the ttfg to the uui system with the same ttfg cable with no errors and connection issues.The system worked as intended after switching the console.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Device was returned: external visual inspection noted no signs of damage or misuse on the console.The console could not pass the boot screen and was not responsive.An attempt was made to power cycle the console, but the error could not be bypassed.The ablation and coagulation test could not be conducted due to the console not responding to multiple attempts.The console was unresponsive.The reported issue could not be tested due to this reason.A software issue was identified.

Brand Name
PROVU CONSOLE ASSEMBLY
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23977054
Report Number1222780-2026-00010
Device Sequence Number14609988
Product Code HFG
UDI-Device Identifier15420045515307
UDI-Public(01)15420045515307(11)190814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown